Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'lithium'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 106 results

  1. Like the title says. I was diagnosed around four(A very young age, too young some say, but it makes sense), and after trying a million different combos of a million different medications, I'm finally on Seroquel and lithium. I'm already completely dependent on the Seroquel for sleep after four to five years of taking it, the majority of those being high-level doses(Though I slept a lot more on the higher doses, oddly), and I'm seventeen. I always research medications and conditions(Mostly my hypothyroidism, which could be causing the majority of my symptoms) so I'm in the know when I talk to my psychiatrist. Still, she thinks nothing I say is valid due to my conditions, so despite my frequent concern for wanting to change from Seroquel, she insists on just lowering it and lowering it rather than changing it completely. I wanted to join because this seemed like a place that wouldn't have butt-kissing and stuff, which really grinds my gears after a while.
  2. How quickly does Lithium work? I noticed that the 2nd and 3rd day taking it I felt REALLY REALLY good. I was in a fabulous mood. Then the 4th day about 1/2 way through I started feeling down and really snappish... today I'm not really happy, I'm irritable and down (mixed) and just plain mad at the world.. Wondering if the lithium is working yet and I'm just not at a good level yet, or if something else is at play? Any advice?
  3. Hi all I just wondered whether anyone had statistics on relapse rates after weaning off Lithium. I stopped on the 13th Jan after reducing from 800mg in early December and all I can find on the net is that relapse rates can be between 2-4 times more likely on a reduction schedule of less than two weeks. Has anyone found that there is a particular danger zone relapse-wise in weeks or months and what effects to expect, withdrawal or relapse-wise? Do you have a better long-term prognosis if it takes longer to relapse? I.e. does the danger fade with time? Thanks!
  4. I looked for this topic before I posted, so sorry if I missed it! Over the past few months, I felt the Lithium's numbing powers weren't worth the loss of sense of self, especially since I have felt very low and sometimes suicidal, anyway. I do a clinically-tracked mood chart via a hospital and it seems that my swings are very event, not serum, related. So...I decided to experiment (as previously okayed with the psych in May) with reducing the Li and hoping I could deal with Lamictal monotherapy at my current 300mg per a.m. I cut down from 800mg to 400mg on the 8th Dec (yes, a big jump). So far, so good. My boyfriend has noticed I am happier and calmer, as have I , and I am definitely less cranky and more grounded. My serum a few days after the reduction was at 0.3 down from 0.7 I do feel that a serum level of 0.3 is so low that, at almost a month later on 400mg, my comparative lack of symptoms might point to a good outcome with slow withdrawal. Also, even whilst at 0.7 I was pretty low, ruminating and suffering from racing thoughts and anger. I feel more human now. Has anyone tried titrating off Lithium slowly and staying ON Lamictal alone after using them both at the same time? What were your experiences? Any success stories or advice? Thanks!
  5. A "subtherapeutic" dose of lithium (600mg, labs below the bottom for BPD) has appeared to be very beneficial for me. Only 600 mg seems to have helped decrease depression and add a general sense of calm which creates a beneficial foundation from which to work psychotherapeutically and to work with other medications. I also use 2 mg Clonazepam at night when I take the Lithium. I also tend to drink 2-3 drinks in the evening, and I vaporize a very small amount of cannabis (state-legal) in the AM and before bed. So far this has been a great regimen. CPTSD fits me like a glove. Antidepressants have only left me wanting to die and becoming obsessed with it. Cannabis is the most beneficial for daily functioning (I own a business and provide high level services that take top intellectual functioning). Sometimes I eat cannabis during the day if symptoms are too much. It's never intrusive in my work. Key has been using it early enough as PRN, but scheduled use seems best. Interested if there are others with a similar regimen or who are at least taking Lithium for PTSD.
  6. The day following my first dose of Lithium, I had a bad sulfur-type smell to my pee. (For those of you in the U.S., it smelled like the additive they add to our natural gas for stoves, etc.) I did not take the dose the second day, but it still smelled. (If I take another, it will be at night time tonight, so I have only missed one.) But now in the middle of the day 2 days later, the smell is going away. The last time I smelled it (excluding this morning because of dehydration), I had normal pee, i.e. it was not concentrated or anything due to dehydration, but still smelled bad. I know that Lithium can affect the kidneys, and kidney stuff can affect urine odor, but I don't want to jump to conclusions. I plan on asking my doctor about it, but just wanted to see if anyone had any input. I just thought it was odd that after taking a drug that can affect your kidneys my pee started to smell. I doubt I have any sort of UTI, as I've only had one in my 30 years on earth, which went away on its own. I haven't done anything in nearly 2 weeks that'd up my risk for getting a UTI either. I also haven't eaten anything out-of-the-ordinary that would account for the odor. Any in put is appreciated. Thanks.
×
×
  • Create New...